Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took ipill after intercourse. Started getting light periods. HPT negative. Should I be worried?

my period started on 3rd december and i had sex with my partner on 9th of dec, within 24 hrs i took ipill contraceptive pill, then after 1 and a half week i started getting light periodi i.e light brown in colour and still continuing. i have taken a home pregnency test 3/4 days back result was negative but i am still afraid whether i ll get pregnant .. plz help me..
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi sashisinchury ,
I have gone through your question ,
a woman's ovulation period is generally from 10th day to 17th day from the beginning of the period , as you said that your period started on 3rd dec, 9th dec would fall on the 7th day, hence there is no chance for you to get pregnant.

pregnancy test usually shows accurate result generally after 45 days.

hope this helps you

Dr.G.Gayatri devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor